# SDR R61A201203240200

- Difficulty date: March 24, 2012
- Submitted: April 1, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 19027131001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND ECS BRACKET CRACKED, EMERGENCY RAM AIR VALVE.  MX REMOVED AND REPLACED ECS BRACKETS THAT HOLD THE EMERGENCY RAM AIR VALVE IAW EMB 190 SRM 51-40-02, 51-41-01 P/N 190-27131-001.  A/C REMAINS IN CMH FOR COMPLETION.
